Skip to Main content Skip to Navigation


...
hal-00338401v1  Journal articles
Fabien Panloup. A connection between extreme value theory and long time approximation of SDE's
Stochastic Processes and their Applications, Elsevier, 2009, 119 (10), pp.3583-3610
...
hal-00860856v1  Conference papers
Didier Henrion. Optimization on linear matrix inequalities for polynomial systems control
Journées Nationales de Calcul Formel, May 2013, Luminy, France
...
hal-00022846v1  Journal articles
François BolleyJosé Antonio Carrillo. Tanaka Theorem for Inelastic Maxwell Models
Communications in Mathematical Physics, Springer Verlag, 2007, 276 (2), pp.287--314
hal-00705299v1  Journal articles
Serge CantatStéphane Lamy. Normal subgroups in the Cremona group
Acta Mathematica, Royal Swedish Academy of Sciences, Institut Mittag-Leffler, 2013, 210 (1), pp.31-94. ⟨10.1007/s11511-013-0090-1⟩
...
hal-00711478v1  Journal articles
Philippe LaurencotBogdan-Vasile Matioc. A thin film approximation of the Muskat problem with gravity and capillary forces
Journal of the Mathematical Society of Japan, Maruzen Company Ltd, 2014, 66, pp.1043-1071. ⟨10.2969/jmsj/06641043⟩
hal-00869461v1  Journal articles
Martins BruverisLaurent RisserFrançois-Xavier Vialard. Mixture of Kernels and Iterated Semidirect Product of Diffeomorphisms Groups
Multiscale Modeling and Simulation: A SIAM Interdisciplinary Journal, Society for Industrial and Applied Mathematics, 2012, 10 (4), pp.1344-1368. ⟨10.1137/110846324⟩
hal-00629646v1  Journal articles
Vincent GuirardelGilbert Levitt. Scott and Swarup's regular neighborhood as a tree of cylinders
Pacific Journal of Mathematics, Mathematical Sciences Publishers, 2010, 245 (1), pp.79-98. ⟨10.2140/pjm.2010.245.79⟩
hal-00868449v1  Conference papers
Sarah DelcourteKomla DomelevoPascal Omnes. Discrete-Duality Finite Volume Method for Second Order Elliptic Problems
Finite volumes for complex applications IV, 2005, Morocco. pp.447-458
...
hal-00628644v1  Journal articles
Floraine CordierPierre DegondAnela Kumbaro. Phase appearance or disappearance in two-phase flows
Journal of Scientific Computing, Springer Verlag, 2014, 58, pp.115-148
...
hal-00790200v1  Conference papers
Mohammad ShahzadFelix Mora-CaminoJules Ghislain SlamaKarim Achaibou. Trajectory generation and display for free flight
ICAS 2000, 22nd Congress of International Council of the Aeronautical Sciences, Aug 2000, Harrogate, United Kingdom
hal-00378932v1  Journal articles
Naoufel Ben AbdallahFlorian Méhats. On a Vlasov-Schrödinger-Poisson model
Communications in Partial Differential Equations, Taylor & Francis, 2004, 29 (1-2), pp.173-206. ⟨10.1081/PDE-120028849⟩
...
hal-00934773v1  Conference papers
Mohammad Ghasemi HamedMathieu SerrurierNicolas Durand. Building possibility distribution based on confidence intervals of parameters of Gaussian mixtures
SUM 2011, 5th International Conference on Scalable Uncertainty Management, Oct 2011, Dayton, United States
...
tel-00460624v1  Theses
Michel Bonnefont. Functional inequalities for subelliptic heat kernels
Mathematics [math]. Université Paul Sabatier - Toulouse III, 2009. English
...
hal-00460629v1  Journal articles
Jean-Michel LoubesBruno Pelletier. A kernel based classifier on a Riemannian manifold
Statistics and Decisions, Oldenbourg Verlag, 2008, 26 (1), pp.35-51. ⟨10.1524/stnd.2008.0911⟩
...
hal-00937542v1  Journal articles
Claudie ChabriacSabine Mercier. Exact Distribution of the Local Score for Markovian Sequences,
Annals of the Institute of Statistical Mathematics, Springer Verlag, 2007, 59 (4), pp.741-755
...
hal-00937519v1  Journal articles
Jean-Noel BacroJean-Jacques DaudinSabine MercierStéphane Robin. Back to the local score in the logarithmic case : a direct and simple proof,
Annals of the Institute of Statistical Mathematics, Springer Verlag, 2002, 54 (4), pp.748-757. ⟨10.1023/A:1022407200882⟩
...
tel-00936491v1  Theses
Arnaud Mortier. New combinatorial features of knots and virtual knots
Geometric Topology [math.GT]. Université Paul Sabatier - Toulouse III, 2013. English
...
hal-00937485v1  Journal articles
Afshin Fayyaz MovagharSabine MercierLouis Ferré. h-tuple Approach to Evaluate Statistical Significance of Biological Sequence Comparison with Gaps,
Statistical Applications in Genetics and Molecular Biology, De Gruyter, 2007, 6 (1), pp.22
hal-00378541v1  Journal articles
Naoufel Ben AbdallahFlorian MéhatsGéraldine Quinio. Global existence of classical solutions for a Vlasov-Schrödinger-Poisson system
Indiana University Mathematics Journal, Indiana University Mathematics Journal, 2006, 55 (4), pp.1423-1448. ⟨10.1512/iumj.2006.55.2659⟩
hal-00836327v1  Book sections
Romain DujardinVincent Guedj. Geometric properties of maximal psh functions
V. Guedj. Complex Monge-Ampère Equations and Geodesics in the Space of Kähler Metrics, Springer, pp.33-52, 2012, Lecture Notes in Mathematics, Volume 2038, 978-3-642-23669-3. ⟨10.1007/978-3-642-23669-3_3⟩
...
hal-00675273v1  Journal articles
Rolando BiscayHélène LescornelJean-Michel Loubes. Adaptive Covariance Estimation with model selection.
Mathematical Methods of Statistics, Allerton Press, Springer (link), 2012, 21 (4), pp.283-297. ⟨10.3103/S1066530712040023⟩